Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 4, Pages 711-724
http://dx.doi.org/10.1155/S0161171281000549

Collineation groups of translation planes of small dimension

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 3 September 1980; Revised 30 March 1981

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. G. Ostrom, “Collineation groups of translation planes of small dimension,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 711-724, 1981. https://doi.org/10.1155/S0161171281000549.